# SDR DALA2017032302352

- Difficulty date: March 22, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 67,846 hours, 49,937 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Handset
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA HANDSET INOP AND HAS SLIGHT ELECTRICAL ODOR.  REPLACED HANDSET. CKS GOOD.
